MathSciNet Relay Station
MathSciNet bibliographic data
MR290671 (44 #7851) 81.22
Jucis, A. Factorization of Young's projection operators for symmetric groups. (Russian) Litovsk. Fiz. Sb. 11 1971 1–10.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement